# SDR UIEA2019051104168

- Difficulty date: May 11, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 86,192 hours, 18,440 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 2790583108
- Part serial: 3662F
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R ENG TAI VALVE STATUS MESSAGE.( R&R RIGHT ENGINE ANTI-ICE VALVE PER AMM 30-21-03. OPS CHECKS GOOD PER AMM 30-21-00, MESSAGE CLEARED.  LP 1066281, ITEM M4: R&R RIGHT ENGINE ANTI-ICE PRESSURE SWITCH DUE TO INBOUND DISCREPANCY PER AMM 30-21-01. SYSTEM OPS CHECKS NORMAL PER AMM 30-24-08. S/N OFF: V27074A, P/N OFF: 21SN41-84. )
